# SDR 20010305CW004

- Difficulty date: February 12, 2001
- Submitted: March 5, 2001
- Operation: General aviation
- Aircraft: N563SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8416
- System (JASC): 3110 · Instrument Panel
- Part: Potentiometer
- Condition: Misinstalled
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPORT THAT RADIO INDICATOR BACKLIGHTING AND RADIO CONTROL BACKLIGHTING HAD NOT WORKED SINCE DELIVERY OF AC.  TROUBLESHOOTING, FOUND THAT PIN 1 OF JC005 WAS AT GROUND POTENTIAL, PREVENTING DIMMER POTENTIOMETER FROM FUNCTIONING PROPERLY.  REMOVED WIRE FROM CIRCUIT, WIRE THAT HOOKS INTO WARNING / CAUTION ANNUNCIATOR.  RADIO LIGHTING WORKED CORRECTLY.  THE WAY SWITCH WAS INTERGRATED INTO SYSTEM WAS CAUSING HARD GROUND CONDITION.
